# SDR SIMA20190627001

- Difficulty date: June 27, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 37,436 hours, 31,744 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 14541043001
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TDMI PERFORM PERMANENT REPAIR OF DENT LOWER AFT CORNER OF SERVICE DOOR-C/A-PERFORMED PERMANENT REPAIR OF SERVICE DOOR LOWER AFT CORNER IAW ERS-EM-52MR-998
